# SDR A6WA201543224

- Difficulty date: November 9, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 32,640 hours, 30,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT GUSSET ON TOP OF FRAME 364 AT STRINGER 26L HAS CORROSION, REPAIRED.
